MathSciNet Relay Station
MathSciNet bibliographic data
MR2160639 76S05 (65M99 76M50)
Yue, Xingye; E, Weinan Numerical methods for multiscale transport equations and application to two-phase porous media flow. J. Comput. Phys. 210 (2005), no. 2, 656–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement